| Model Number |
N/A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Cardiac Arrest (1762); Embolism/Embolus (4438)
| Date of Event |
03/04/2023
Type of Reportable Event
Death
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text: device not returned for evaluation.
Event or Problem Description
It was reported by the customer female patient in her 30's with a peripherally inserted central catheter had a sudden cardiac arrest at home.Resuscitative efforts at home and in hospital were unsuccessful.Autopsy was completed in the forensic pathology unit of hospital.Death was attributed to pulmonary hydrophilic polymer embolism.The forensic pathologist attributed this to the peripherally inserted central catheter.No other information was provided.